# SDR COMA0460196

- Difficulty date: March 12, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 13,992 hours, 13,520 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLGIHT 5710 FLAPS FAIL CAUTION MESSAGE.  RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
